MathSciNet Relay Station
MathSciNet bibliographic data
MR2658541 (2011f:93083) 93E10 (60J20 62M45 92B20 93C23 93E15)
Balasubramaniam, P.; Lakshmanan, S.; Jeeva Sathya Theesar, S. State estimation for Markovian jumping recurrent neural networks with interval time-varying delays. Nonlinear Dynam. 60 (2010), no. 4, 661–675.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement